# SDR WX0A2023121531921

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 55,871 hours, 38,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LT. OPS TEST MESSAGES EPSU INT LOAD FWD L AND EPSU INT LOAD AFT L APPEARED. / PERFORMED A320 TSM 33-51-00-810-807-A, FOUND MULTIPLE LAMPS OUT ON LH FWD & LH AFT EMERGENCY EXIT SIGNS. REMOVED & REPLACED MULTIPLE LAMPS ON LH FWD & LH AFT EMERGENCY EXIT SIGNS IAW A320 AMM 33-51-11-000/400-001-A OPS CHECK GOOD AT THIS TIME, NO MESSAGES PRESENT ON EPSU."
